U.S. doctors online nowAsk doctors free
Canada
A 48-year-old female asked:

Will vitamin b12 injections cause weight gain..i don't want to gain weight..but i feel better taking them?

1 doctor answer3 doctors weighed in
Dr. Ed Friedlander
Pathology 44 years experience
Whoa: If you have been prescribed B12 injections or other suitable replacement therapy based on sound evidence (i.e., labs and a real diagnosis), and you refuse to take them, you will pay for it with your health, your mind, and ultimately your life. They actually do not cause weight gain. SIck people feeling better after treatment may eat more. I'm sorry you were given faulty information. Best wishes.
Dr. Ira Katz
A Verified Doctor commented
A US doctor answered Learn more
I agree, also the improvement in energy and possible improvement in metabolism can help many people lose weight more easily.
Aug 10, 2015

90,000 U.S. doctors in 147 specialties are here to answer your questions or offer you advice, prescriptions, and more. Get help now:

Ask doctors free
Educational text
Free
Talk to a doctor
24/7 visits - just $39!
50% off with $15/month membership

90,000 U.S. doctors in 147 specialties are here to answer your questions or offer you advice, prescriptions, and more. Get help now:

Ask doctors free
Educational text
Free
Talk to a doctor
24/7 visits - just $39!
50% off with $15/month membership
Last updated Jun 9, 2018

Disclaimer:

Content on HealthTap (including answers) should not be used for medical advice, diagnosis, or treatment, and interactions on HealthTap do not create a doctor-patient relationship. Never disregard or delay professional medical advice in person because of anything on HealthTap. Call your doctor or 911 if you think you may have a medical emergency.